Advertisement

Siberian Mathematical Journal

, Volume 11, Issue 1, pp 105–111 | Cite as

A functional equation with applications in game theory

  • S. E. Kuznetsov
  • S. M. Natanzon
Article
  • 16 Downloads

Keywords

Functional Equation Game Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. I. Kifer, “Optimum procedure in games with an infinite sequence of moves,” Teoriya Veroyat. i ee Primen.,14, No. 2, 284–291 (1969).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1970

Authors and Affiliations

  • S. E. Kuznetsov
  • S. M. Natanzon

There are no affiliations available

Personalised recommendations